MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CUSTOM ANGIO PACK 629; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CUSTOM ANGIO PACK 629; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN44CAUTA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200218-23-sh was manufactured on 17th jan 2020.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.145g / 10 pieces.There is 145 similar occurrence reported in the past 12 months.No sample was available at the time of the investigation, only photo was provided with blue lint.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that the blue, sterile, cotton or towels pwtb04-stm from the custom angio pack san44cauta are shedding fibers onto various wires and catheters during a left vertebral artery angioplasty and stenting.The towels were used for fluid absorption outside the drape.There was a 30- minute delay, with no injury or adverse effect to the patient.No patient demographics were provided.Cardinal health is proactively filing a report for malfunction.

Brand Name
CUSTOM ANGIO PACK 629
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10094208
Report Number1423537-2020-00461
Device Sequence Number16820965
Product Code OEQ
UDI-Device Identifier10888439390377
UDI-Public10888439390377
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44CAUTA
Device Catalogue NumberSAN44CAUTA
Device Lot Number407795
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;